CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
A cluster-adjusted rank-based test for a clinical trial concerning multiple endpoints with application to dietary intervention assessment 期刊论文
BIOMETRICS, 2019, 卷号: 75, 期号: 3, 页码: 821-830
Authors:  Zhang, Wei;  Liu, Aiyi;  Tang, Larry L.;  Li, Qizhai
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
generalized Behrens-Fisher hypothesis  multivariate distributions  nonparametrics  rank statistics  type I errors  power of test  
Centers of probability measures without the mean 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2019, 卷号: 32, 期号: 3, 页码: 1482-1501
Authors:  Puccetti, Giovanni;  Rigo, Pietro;  Wang, Bin;  Wang, Ruodu
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Cauchy distribution  Complete mixability  Joint mixability  Multivariate dependence  
testinginequalityconstraintsinalinearregressionmodelwithsphericallysymmetricdisturbances 期刊论文
journalofsystemsscienceandcomplexity, 2014, 卷号: 27, 期号: 6, 页码: 1204
Authors:  Zhu Rong;  Zhou Sherry Z F
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Model checking for partially linear models with missing responses at random 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2009, 卷号: 100, 期号: 4, 页码: 636-651
Authors:  Sun, Zhihua;  Wang, Qihua;  Dai, Pengjie
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Model checking  Response missing at random  Imputation  Inverse probability weighting  Empirical process  Re-sampling  
Noncentral matrix quadratic forms of the skew elliptical variables 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2008, 卷号: 99, 期号: 6, 页码: 1105-1127
Authors:  Fang, B. Q.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
normal distribution  skew normal distribution  skew elliptical distribution  quadratic forms  Cochran's Theorem  
On translation invariant operators which preserve the B-spline recurrence 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 卷号: 28, 期号: 2, 页码: 157-169
Authors:  Micchelli, Charles A.;  Xu, Yuesheng;  Zhang, Haizhang
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
multivariate B-spline recurrence  cube splines  translation invariant operators  homogeneous distributions  
Sample mean, covariance and T-2 statistic of the skew elliptical model 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2006, 卷号: 97, 期号: 7, 页码: 1675-1690
Authors:  Fang, BQ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
normal distribution  skew normal distribution  skew elliptical distribution  F distribution  robustness  
Noncentral quadratic forms of the skew elliptical variables 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2005, 卷号: 95, 期号: 2, 页码: 410-430
Authors:  Fang, BQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
normal distribution  skew normal distribution  skew elliptical distribution  quadratic forms  Cochran's Theorem  
The skew elliptical distributions and their quadratic forms 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2003, 卷号: 87, 期号: 2, 页码: 298-314
Authors:  Fang, BQ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
normal distribution  spherical distribution  skewness  moment generating function  Fisher-Cochran Theorem  
Empirical likelihood semiparametric regression analysis under random censorship 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2002, 卷号: 83, 期号: 2, 页码: 469-486
Authors:  Wang, QH;  Li, G
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
empirical likelihood  partly linear model  product-limit estimator  random censorship